Homogenization of second order equation with spatial dependent coefficient

Jiann Sheng Jiang*, Kung Hwang Kuo, Chi Kun Lin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We establish the homogenization of the boundary value problem of a second order differential equation. It generates nonlocal effect. The eigenfunction expansion and Fredholm integral equation are exploited to obtain a characterization of the kernel while in the space independent case the Young measure is applied to obtain the explicit formula of the kernel.

Original languageEnglish
Pages (from-to)303-313
Number of pages11
JournalDiscrete and Continuous Dynamical Systems
Issue number2
Publication statusPublished - Feb 2005
Externally publishedYes


  • Eigenfunction expansion
  • Fredholm integral equation
  • Homogenization
  • Weak limits
  • Young measure

Cite this